# SDR 97ZZZX4800

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4837P
- Make and model: Cessna 152
- Aircraft serial: 15284828
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FAR RIGHT RIB IN HORIZONTAL STABILIZER CRACKED.  LOWER CRACK FOUND TO BE 1 INCH, WHILE TOP, .75 INCH. THESE CRACKS ARE OVER AND BELOW THE ELEVATOR HINGE ATTACH POINT.  IF NOT FOUND, COULD, IN TIME, CAUSE SEPARATION OF ELEVATOR FROM STABILIZER.
